# SDR KBMA111943

- Difficulty date: September 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 1175
- Condition: Inoperative
- Location: Vhf System
- Part time: 4,268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF RADIO, INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
